MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. HOLDER LEG; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 012310
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device will not tight during the procedure.There was no smith & nephew backup device.Procedure was completed with no delay or patient injuries.
 
Additional Manufacturer Narrative
Parts of the device were received for evaluation.There was no relationship found between the returned device parts and the reported incident.A visual inspection was performed and it was observed that the mounting post, rubber pad and the positioning lock were not returned.Functional testing could not be performed on the unreturned parts.The lateral pad lock was tested and it was found to tighten and lock.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include inadvertent damage to the positioner lock or the mounting post.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.
 
Event or Problem Description
It was reported that the device will not tight during the procedure.There was not smith & nephew backup device.Procedure was completed with no delay or patient injuries.
 
Additional Manufacturer Narrative
The initial incident report was submitted with incorrect manufacturing site information and registration number 1643264 (s+n oklahoma).The correct manufacturing site information and registration number is 1219602(s+n mansfield).

Brand Name
HOLDER LEG
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048 6512
MDR Report Key8001088
Report Number1643264-2018-00809
Device Sequence Number16490410
Product Code FWZ
UDI-Device Identifier03596010024527
UDI-Public03596010024527
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012310
Device Catalogue Number012310
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2018
Supplement Date Received by Manufacturer11/26/2018
02/10/2020
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/27/2018
02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1